Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 5:09 AM CDT for Washington County, Waukesha County, Wisconsin. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 5:09 AM CDT (10:09 UTC)
- Expired
- Jul 13, 2015, 5:30 AM CDT
- In force
- 21 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:14 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
961 WUUS53 KMKX 131009 SVRMKX WIC131-133-131030- /O.NEW.KMKX.SV.W.0029.150713T1009Z-150713T1030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 509 AM CDT MON JUL 13 2015 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WASHINGTON COUNTY IN SOUTHEASTERN WISCONSIN... WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN... * UNTIL 530 AM CDT * AT 508 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR KEWASKUM TO NEAR EAST TROY...MOVING SOUTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... WAUKESHA...NEW BERLIN...BROOKFIELD...MENOMONEE FALLS...WEST BEND... MUSKEGO...PEWAUKEE...SUSSEX...HARTLAND...MUKWONAGO...DELAFIELD... JACKSON...ELM GROVE...SLINGER...KEWASKUM...WALES...WIND LAKE... MERTON...NORTH PRAIRIE AND BIG BEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4284 8809 4285 8847 4354 8822 4354 8806 TIME...MOT...LOC 1008Z 313DEG 18KT 4349 8817 4284 8843 HAIL...<.75IN WIND...60MPH $$ COLLAR
2 follow-up statements
335 WWUS53 KMKX 131021 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 521 AM CDT MON JUL 13 2015 WIC131-133-131030- /O.CON.KMKX.SV.W.0029.000000T0000Z-150713T1030Z/ WASHINGTON WI-WAUKESHA WI- 521 AM CDT MON JUL 13 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR EASTERN WASHINGTON AND EASTERN WAUKESHA COUNTIES... AT 521 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR NEWBURG TO EAST TROY...MOVING SOUTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... WAUKESHA...NEW BERLIN...BROOKFIELD...MENOMONEE FALLS...MUSKEGO... PEWAUKEE...SUSSEX...MUKWONAGO...JACKSON...ELM GROVE...WIND LAKE...BIG BEND...LANNON...GERMANTOWN AND COLGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4285 8836 4352 8807 4354 8806 4284 8809 TIME...MOT...LOC 1021Z 313DEG 18KT 4345 8811 4280 8837 HAIL...<.75IN WIND...60MPH $$ SPM
213 WWUS53 KMKX 131029 RRA SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 529 AM CDT MON JUL 13 2015 WIC131-133-131039- /O.EXP.KMKX.SV.W.0029.000000T0000Z-150713T1030Z/ WASHINGTON WI-WAUKESHA WI- 529 AM CDT MON JUL 13 2015 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND EASTERN WAUKESHA COUNTIES WILL EXPIRE AT 530 AM CDT... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8836 4352 8807 4354 8806 4284 8809 TIME...MOT...LOC 1028Z 313DEG 18KT 4345 8811 4280 8837 $$ SPM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 13, 2:53 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 AM CDT MON JUL 13 2015 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. THE MORNING CONVECTION SHOULD MOVE OUT OF SOUTHEAST WISCONSIN BY MID MORNING...POSSIBLY SOONER. IT LOOKS LIKE THE REST OF THE MORNING AND POSSIBLY THROUGH ABOUT MID AFTERNOON MAY BE DRY. I/LL GO DRY FOR A FEW HOURS IN THE WAKE OF THE MORNING STORMS...BUT INCREASE POPS AGAIN TOWARD NOON. THIS BIG SYSTEM WILL LAY OUT A STABLE AIRMASS THAT WILL TAKE TIME TO MIX OUT AND RECOVER. DEW POINTS WILL REMAIN VERY ELEVATED IN THE LOWER TO MID 70S. WE SHOULD THEN SEE A MORE OR LESS UNCAPPED AIRMASS DEVELOP WITH CAPE CLIMBING TO NEAR 3000J/KG LATER THIS AFTERNOON. THIS IS AT A TIME WE HAVE A SURFACE TROF APPROACHING FROM THE WEST...COUPLED WITH STRONG WESTERLIES ALOFT ASSOCIATED WITH A SERIES OF MID LEVEL SHORT WAVES TRACKING THROUGH A ZONAL TO NORTHWEST FLOW. DEEP LAYER SHEAR OFF THE NAM SHOWS 40- 50KTS IN THE LATE AFTERNOON/EVENING. SPC HAS KEPT THE ENTIRE AREA IN A SLIGHT RISK WITH THE ENHANCED AREA ACROSS THE FAR SOUTH/SOUTHWEST. THE STORM PREDICTION CENTER DAY 1 DISCUSSION COVERS THE REGIONAL DETAILS WELL. WE ARE ON THE NORTHERN PERIPHERY OF THE EXPECTED REDEVELOPMENT THIS AFTERNOON WITH THE BIG FOCUS SOUTH ACROSS ILLINOIS INTO THE OHIO VALLEY. IT/S ENTIRELY POSSIBLE THAT THE REDEVELOPMENT WILL OCCUR JUST TO OUR SOUTH AND WE MAY ESCAPE THE BAD STUFF. THE THREAT FOR STORMS WILL LINGER INTO THE EVENING WITH DRIER WEATHER MOVING IN AFTER MIDNIGHT. .TUESDAY - CONFIDENCE...MEDIUM 500 MILLIBAR SHORTWAVE TROUGH PROGGD TO SLIDE SOUTHEAST THROUGH THE AREA. IN ADDITION...850/925 BOUNDARY WILL DROPPING INTO THE AREA SHIFTING WINDS TO THE NORTHEAST ESPECIALLY NEAR LAKE MICHIGAN. THE NAM HAS COME AROUND TO BE MORE IN LINE WITH THE GFS/ECMWF WITH REGARDS TO THIS WIND SHIFT WITH POTENTIALLY GUSTY NNE WINDS ESP NEAR THE LAKE IN THE AFTERNOON AFTER THE FROPA. WILL KEEP THE CHANCE POPS GOING FOR POPS UP SHRA/TSRA WITH GFS BUFKIT SHOWING SOME CAPE VALUES PUSHING 1000 J/KG. .TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM MODELS SHOW HIGH PRESSURE BUILDING IN WITH NE-E FLOW AND COOLER AIRMASS. LEFT A SMALL POP FOR INLAND AREAS DURING THE EVENING TO ACCOUNT FOR ANY LINGERING SHRA FROM ANY AFTERNOON DEVELOPMENT. 500 MILLIBAR HEIGHTS WILL BE BUILDING INTO WEDNESDAY. MODELS HAVE BACKED OFF ON PRECIP DEVELOPMENT FOR THE CWA DURG THE AFTN. NOT SEEING THE SUSPICIOUS VORTS EITHER SO THIS LENDS A BIT MORE CONFIDENCE TO KEEPING THINGS ON THE DRY SIDE. THE GEM AND ECMWF APPEAR TO HAVE AN OVERALL BETTER HANDLE ON THE VORT PATTERN HEADING INTO WEDNESDAY NIGHT. SO GOING WITH COOLER AND DRIER CONDITIONS WITH THE HIGH DOMINATING. ACTUALLY LOOKS NOW THAT THE ANTICYCLONIC LOW LEVEL FLOW AND FEED OF DRY AIR WILL KEEP MUCH IF NOT ALL OF THE CWA DRY THROUGH WEDNESDAY NIGHT. MAY HAVE A SMALL POP IN THE FAR WEST LATER IN THE NIGHT. .THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM MID LEVEL RIDGE AXIS SHIFTS INTO THE EASTERN LAKES. ALL MODELS SHOW A 500 MILLIBAR SHORTWAVE AFFECTING THE AREA THURSDAY AFTERNOON/EVENING. DECENT WAA AND INFLUENCE OF 850 JET BECOMES MORE OF A FACTOR THURSDAY NIGHT. MODEL QPF PROGS SHOW MORE CONSENSUS FOR THE THURSDAY NIGHT PERIOD RATHER THAN THURSDAY AFTERNOON. THERE IS ALSO A WEAK 250 JETLET PROGGD TO ENHANCE UPPER DIVERGENCE A BIT THURSDAY NIGHT. GFS CAPES ARE NOT AS HIGH AS PRIOR RUNS. .FRIDAY - CONFIDENCE...LOW THE ECMWF BRINGS IN WEAK SURFACE RIDGING AND BUILDING 500 HEIGHTS AND SUBSEQUENT DRIER CONDITIONS. MEANWHILE THE GFS AND GEM STILL SHOW LINGERING SURFACE/850 TROUGH AND ANOTHER 500 MILLIBAR SHORTWAVE. WILL KEEP THE SUPERBLEND POPS IN PLACE FOR NOW. .SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM GFS/ECMWF SHOW 588/591DM RIDGE BUILDING UP BRIEFLY ACROSS THE AREA. EXPECTING A WARM AND HUMID PERIOD WITH 925 TEMPS INTO THE MID 20S CELSIUS. SHORTWAVE ENERGY PROGGD TO COLLAPSE THE RIDGE RIDING AROUND THE RIDGE MAY BRING SOME STORMS INTO SRN WI SATURDAY NIGHT OR SUNDAY. && .AVIATION/12Z TAFS/...LOOK FOR THE EARLY MORNING STRONG THUNDERSTORMS TO MOVE OFF TO THE SOUTH AND EAST BY ABOUT 13-14Z...EARLIER AT KMSN. MVFR AND SOME IFR CONDITIONS WILL BE AROUND THROUGH ABOUT THEN...THEN CONDITIONS IMPROVE TO VFR LEVELS BY ABOUT MID AFTERNOON AND WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WE ARE EXPECTING REDEVELOPMENT OF SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. AS ALWAYS...BRIEF MVFR CONDITIONS ARE POSSIBLE IN AND AROUND THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jul 13, 4:20 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 420 AM CDT MON JUL 13 2015 WIZ046-047-051-052-056>060-062>072-140930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 420 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS WITH AN AREA OF ENHANCED RISK SOUTH OF MADISON. HAIL...STRONG WINDS AND A FEW TORNADOES ARE POSSIBLE. THE HEAT INDEX WILL APPROACH 95 OVER MOST AREAS TODAY...EXCLUDING THOSE COUNTIES CLOSE TO LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. LMZ643>646-140930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 420 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS. HAIL...STRONG WINDS AND A FEW TORNADOES ARE POSSIBLE. MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST AIR CONTINUES TO MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH SUNDAY. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 13, 4:48 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST HARRISVILLE 43.88N 89.41W
07/13/2015 E55 MPH MARQUETTE WI PUBLIC
RELAYED VIA FACEBOOK.
&&
BHERZOGLocal storm report, Jul 13, 4:50 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND GST DE FOREST 43.25N 89.35W
07/13/2015 E55 MPH DANE WI TRAINED SPOTTER
RELAYED VIA FACEBOOK.
&&
BHERZOGLocal storm report, Jul 13, 4:55 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
455 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND GST WATERLOO 43.18N 88.99W
07/13/2015 E60.00 MPH JEFFERSON WI PUBLIC
RELAYED VIA FACEBOOK.
&&
BHERZOGLocal storm report, Jul 13, 5:01 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
501 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG CROSS PLAINS 43.11N 89.65W
07/13/2015 DANE WI STORM CHASER
LARGE TREES DOWN ON HOUSES. STREETS FLOODED AND BLOCKED.
&&
BHERZOGLocal storm report, Jul 13, 5:02 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG CROSS PLAINS 43.11N 89.65W
07/13/2015 DANE WI STORM CHASER
POWER LINES AND BRANCHES DOWN.
&&
BHERZOGLocal storm report, Jul 13, 5:03 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG COLUMBUS 43.34N 89.01W
07/13/2015 COLUMBIA WI STORM CHASER
LARGE TREES DOWN N HOUSES.
&&
BHERZOGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:53 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more | 82 min |
| Jul 13, 2:32 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 58 min |
| Jul 13, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 34 min |
| Jul 13, 2:46 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 59 min |
| Jul 13, 3:05 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 13, 3:28 AM CDT | Flash Flood Warning | MKX | Dodge | 3 hr |
| Jul 13, 3:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 118 min |
| Jul 13, 3:35 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 1 more | 55 min |
| Jul 13, 3:52 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more | 53 min |
| Jul 13, 3:54 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 13, 4:08 AM CDT | Tornado Warning | MKX | Dodge | 37 min |
| Jul 13, 4:22 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington, Waukesha | 38 min |
| Jul 13, 4:45 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock, Walworth | 45 min |
| Jul 13, 4:52 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan | 38 min |
| Jul 13, 5:03 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 57 min |
| Jul 13, 5:54 AM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 13, 4:38 PM CDT | Special Weather Statement | MKX | Sauk | 37 min |
| Jul 13, 5:21 PM CDT | Special Weather Statement | MKX | Sauk | 39 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | MKX | Sauk | 40 min |
| Jul 13, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 46 min |
| Jul 13, 6:26 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 49 min |
| Jul 13, 6:43 PM CDT | Tornado Warning | MKX | Iowa | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.